Families of distributions for repeated samples of animal counts - rejoinder

A - Papers appearing in refereed journals

Perry, J. N. and Taylor, L. R. 1988. Families of distributions for repeated samples of animal counts - rejoinder. Biometrics. 44 (3), pp. 881-890.

AuthorsPerry, J. N. and Taylor, L. R.
KeywordsBiology; Mathematical & Computational Biology; Statistics & Probability
Year of Publication1988
JournalBiometrics
Journal citation44 (3), pp. 881-890
Digital Object Identifier (DOI)doi:10.2307/2531600
Open accessPublished as non-open access
PublisherWiley
Copyright licensePublisher copyright
ISSN0006-341X

Permalink - https://repository.rothamsted.ac.uk/item/8w7yv/families-of-distributions-for-repeated-samples-of-animal-counts-rejoinder

5 total views
0 total downloads
0 views this month
0 downloads this month